# SDR QXEA9700066

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334PH
- Make and model: Dorner DO328100
- Aircraft serial: 3012
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011291500
- Condition: Odor
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AVI FAN FAIL CAS MESSAGE WITH ASSOCIATED ACRID SMELL.  AFT AVI FAN REPLACED IAW MAINTENANCE MANUAL, FAN OPS CHECKED GOOD.
